# SDR UPS01834880

- Difficulty date: January 22, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 64,392 hours, 25,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5751966504
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, 3 STA 940 FRAME FITTING AT RBL 60 IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED, AND REPLACED FRAME FITTING IAW 8110-3 APPROVED 8110-3 DH SK 701-332, AND SRM 51-1-20D, 51-1-21, 53-1-0.
